TOP 10 Best Medicine For Sinus Congestion And Cough Results at 10Bestify.com

  • Mucinex Sinus-Max Severe Congestion & Pain Relief Maximum Strength Caplets- Sinus Decongestant, Headache Relief & Loosens Mucus, Expectorant w/ Acetaminophen, Phenylephrine & Guaifenesin, 20 Count

    When your sinuses come under serious attack, let Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain step in. Its triple action formula combines 3 maximum strength medicines in one dose. You’ll clear sinus pressure, relieve that annoying headache and give mucus the boot.
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B009XQHQS6
    • Color: Multicolor
    • Brand: Mucinex
    • UPC: 885376716881

  • Mucinex Sinus-Max Max Strength Night Time Cough & Congestion Relief Liquid, 6oz

    Mucinex Sinus-Max maximum strength night time congestion and cough relief contains acetaminophen, pain reliever; diphenhydramine HCl, antihistamine/cough suppressant; phenylephrine HCl, nasal decongestant.
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B00K3EM0NI
    • Brand: Mucinex
    • UPC: 363824262666

  • Mucinex Fast-Max Severe Congestion & Cough Liquid, 6oz

    Some colds really work their magic; if you’re not coughing nonstop, you’re battling severe congestion that makes it difficult to breathe. And no cold would be complete without that 24/7 menace known as mucus. When you’re fighting a cold like this, Maximum Strength Mucinex Fast-Max Severe Congestion & Cough can deliver relief. It controls cough, relieves nasal congestion and breaks up the party that mucus is having in your chest.
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B0057UUGWA
    • Color: Severe Congestion & Cough
    • Brand: Mucinex
    • UPC: 363824014654

  • BUCKLEY'S Original 'EXPECTORANT' Syrup for COUGH, MUCUS & PHLEGM 150 ml Size

    Famous Canadian made BUCKLEY'S SYRUP 'EXPECTORANT' Cough, Mucus & Phlegm for fast acting relief for up to 6 hours for symtoms such as coughs, nasal and sinus congestion and chest congestion. Works in your lungs to loosen and thin out mucus and phlegm, and has an expectorant to clear it from your chest
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B006V41Q1Q
    • Brand: Buckley's
    • UPC: 058478107127

  • Severe Congestion & Pain Relief, Mucinex Sinus-Max Max Strength, 12oz (2x6oz) Clears Sinus & Nasal Congestion, Relieves Headache & Fever, Thins & Loosens Mucus

    During the day, you have to work. At night, you have to sleep. However, sinus congestion can make both difficult. Thankfully, relief comes in twos. Maximum Strength Mucinex Sinus-Max Severe Congestion Relief keeps your worst day time symptoms in check, acting against sinus pressure, headache and mucus. At night, sinus congestion, a pounding headache, and a runny or stuffy nose may prevent you from sleep. But Maximum Strength Mucinex Sinus-Max Night Time Congestion & Cough relieves your worst sinus congestion symptoms to help you get through the night....
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B00K3EM0RY
    • Brand: Mucinex
    • UPC: 363824263229

  • Cold, Flu, & Sore Throat Relief Liquid, Mucinex Fast-Max, 9oz, Maximum Strength Formula, Relieves cough; nasal congestion; sinus congestion and pressure; minor aches and pains; sore throat; headache

    Sometimes, when you’re sick, you’re really sick. Sore throat, stuffy nose, fever - you name it, you've got it. But multi-symptom relief is here with Maximum Strength Mucinex Fast-Max Cold, Flu & Sore Throat. It’s cold, flu and sore throat relief in a single dose.
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B008IYDYSA
    • Brand: Mucinex
    • UPC: 363824015699

  • Mucinex Fast-Max Clear & Cool, Severe Congestion & Cough Liquid, 6oz

    Maximum Strength Mucinex Fast-Max Clear & Cool, Severe Congestion & Cough has a cooling menthol burst you can feel right away. It controls cough, relieves nasal congestion and breaks up the party that mucus is having in your chest.
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B01K4HRWE0
    • Color: Liquid
    • Brand: Mucinex
    • UPC: 363824541662

  • Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20ct

    Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine.
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B00JA4TMQA
    • Brand: ALKA-SELTZER PLUS
    • UPC: 016500559504

  • Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count

    Alka-Seltzer Plus severe cough, mucus and congestion liquid gel.
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B00JA4TNB4
    • Brand: ALKA-SELTZER PLUS
    • UPC: 016500559535

  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

    Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
    Best Medicine For Sinus Congestion And Cough

    • ASIN: B002OTNVC4
    • Color: Multicolor
    • Brand: Coricidin
    • UPC: 041100807434

  • Mucinex Sinus-Max Max Strength Night Time Congestion & Cough Relief Liquid, 6oz


    Best Medicine For Sinus Congestion And Cough
    Relief from congestion, headaches, and pressure with added fever reducersMucinex Sinus-Max Night Time Congestion & Cough Relief Liquid for multi-symptom reliefNighttime relief for the symptoms that keep you awake during cold

    • UPC: 39517588
    • Model: 63824-26266
    • Color: Multicolor
    • Size: 66.0 oz
    • Rating: 4.75

  • Tylenol Sinus + Headache Non-Drowsy Daytime Caplets, 24 ct


    Best Medicine For Sinus Congestion And Cough
    24-ct. box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom reliefPain reliever & decongestant formulated to relieve nasal congestion, sinus headache and pressureHelps decongest sinus openings and passages, promote sinus drainage & temporarily reduce feverEach caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce feverEach caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passagesThe non-drowsy formula of this sinus medicine provides effective daytime symptom reliefTemporarily relieves symptoms due to the common cold, hay fever or other respiratory allergiesThese sinus relief caplets are suitable for adults and children ages

    • UPC: 21832047
    • Model: 27525
    • Color: NAOther
    • Size: 24
    • Rating: 4.419

  • Afrin Original Cold and Allergy Congestion Relief Pump Mist, 0.5 Fl Oz

    Get powerful nasal congestion relief in a fast-acting nasal mist. The easy-action Afrin Pump Mist delivers a fine mist of relief in a precisely measured dose that works in seconds: works for up to 12 hours, relieves nasal congestion due to colds or allergies, and doesn’t cause
    Best Medicine For Sinus Congestion And Cough
    Afrin Original Cold and Allergy Congestion Relief Pump Mist, 0.5 Fl Oz:#1 Doctor & Pharmacist Recommended Nasal Spray BrandDelivers nasal congestion relief for up to 12 hoursRelieves nasal congestion due to colds or allergiesDoesn’t cause drowsinessFast, powerful congestion relief in a measured

    • UPC: 53725555
    • Model: 41100811219
    • Color: RedWhiteBlackMulticolor, White, Red, Black
    • Size: 0.5oz (15mL)0
    • Rating: 4.778

  • Mucinex Sinus-Max Severe Congestion Relief Caplets, 20 count, Triple Action Relief

    Mucinex Sinus-Max Severe Congestion Relief fights your worst symptoms. Its triple-action formula breaks up mucus and relieves sinus congestion and
    Best Medicine For Sinus Congestion And Cough
    Clears sinus and nasal congestion, relieves headache, fever and thins and loosens mucusMaximum strength formula and Triple-action relief in 1 dose.Contains Acetaminophen for pain relief, Phenylephrine works as nasal congestant, Guaifenesin thins and loosens

    • UPC: 22388730
    • Model: 0036382420120
    • Color: Red
    • Size: 2020 Caplets
    • Rating: 4.636

  • Tylenol Sinus Severe Daytime Caplets with Non-Drowsy Formula, 24 ct

    Tylenol Sinus Congestion and Pain Severe Caplets with Cool Burst flavor, offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each Cool Burst caplet contains 325 mg of the pain reliever acetaminophen, 5 mg of the nasal decongestant phenylephrine, and 200 mg of the expectorant guaifenesin. When taken as directed, Tylenol Sinus Congestion and Pain Severe Caplets can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce
    Best Medicine For Sinus Congestion And Cough
    24-ct. of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom reliefPain reliever, decongestant & expectorant to help relieve sinus headache, pressure and congestionHelps decongest sinus openings and passages and loosens phlegmEach caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce feverEach caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passagesEach caplet contains 200 mg of expectorant guaifenesin to help make coughs more productiveThe non-drowsy formula of this sinus medicine provides effective daytime symptom reliefThese severe sinus relief caplets are suitable for adults and children ages 12 years and

    • UPC: 20886516
    • Model: 302622500
    • Color: NAOther
    • Size: 2424 ct
    • Rating: 4.708

  • Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Dr. Sampson Davis and Dr. Oz discuss how to add pepper to your diet for sinus congestion relief.
    Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,Cayenne Pep...

    Nasal Cleansing - Mayo Clinic

    Sometimes life's not fair. We've just come out of cold and flu season only to arrive smack in the middle of spring allergy season. What can you do about that runny nose and nasal congestion? Medica...
    Mayo Clinic,Medical Edge,Allergy,Allergies,Treatment

    Dr. Oz Compares the Symptoms of a Cold and Allergies

    Dr. Oz shares the symptoms to look for when determining if you have a cold or allergies (or neither).
    Mehmet Öz (Organization Leader),The Dr. Oz Show,Health,Cold,Allergy (Disease Or Medical Condition...